View Full Version : Heart problems.


utopianbox
08-27-14, 02:17 AM
Hey guys,
I have a problem. Ive been taking ritalin for about a year and a bit now, so the problem i have is quite concerning.
As of four days ago, i my pusle has been abnormally high and ive been quite fatigued. Ibe not been out much due to uni work, and hence havent excersised in a while. Though i dont know wjats wrong. It IS the ritalin as i only feel this way when i take it so i dont know what to do. I mean, literally four days ago and for months before that it worked fine, totally great.
What should i do? I've called my pdoc and he'll ring back soon. But before then do you have any ideas?
I have no idea whats happening.
Thanks,

someothertime
08-27-14, 03:48 AM
Could be temporary physical influences ( viral ) or something more fundamental... they'd likely ask you to decist whilst the cause is determined.

Jenn1202
08-27-14, 11:39 PM
You could be dehydrated. When I'm dehydrated and on ritalin I often feel like my heart is racing. How high is your pulse? You may want to have an EKG done and/or see a cardiologist just to make sure everything's ok.

sarahsweets
08-28-14, 04:03 AM
If the medication worked up until 5 days ago with no issue then I would suggest looking at all areas in your life and make sure that nothing else has changed to affect you. It could be. sleep or nutrition issue but I don't think it's the Ritalin.

Corina86
08-28-14, 04:22 AM
If you haven't went to a cardiologist since you started medication, you should really go. If you can't see a cardiologist, you should stop taking the meds for a while and see how you feel. At least you'll now the cause of the issue. It can be an anxiety thing; stimulants can increase anxiety.

If the Ritalin is causing heart issues, I, personally, wouldn't take it. But this is a personal choice.